# SDR 96FDEA00307

- Difficulty date: February 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N118FE
- Make and model: Boeing 727-25C
- Aircraft serial: 19300
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 676
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER LOBE MAIN CARGO INTERIOR STRUCTURE, STR 15L CRACKED AT FS 676.  REMOVED DAMAGED SECTION OF STR 15L AND INSTALLED STR SPLICE REPAIR PER SRM 53-10-3 FIG 1 PG 3 TO 48.
